Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dandruff, using nizoral - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hello doctor
Doctor :   how can i help you?
User :   doctor i have lot of dandruff
Doctor :   ok
User :   i used all clear, also other antidandruff shampoos
User :   nothing happened
Doctor :   ok
User :   cud u pls help me
Doctor :   what were the medicines that you used?
Doctor :   since how lomg are having this dandruff?
User :   there is one shampoo starts with N alphabet
Doctor :   ok
User :   since last 6-7 months
Doctor :   is that nizoral
User :   rite
Doctor :   ok
User :   when i use it it stops
User :   after tat it starts again
Doctor :   do you have any associated hair fall?
User :   not much
User :   yes to some extent
Doctor :   ok
User :   wat is the way out doctor
Doctor :   do you have any associated other health problems
User :   no
Doctor :   For health purposes I need this information--Age: Gender: Occupation: Location: Marital Status:
User :   26, M ,
User :   Single
Doctor :   ok
Doctor :   The main causes of dandruff are impairment of general health
User :   ok
Doctor :   development of a toxic condition mainly due to taking of wrong foods
Doctor :   Other factors contributing to this disorder are emotional tension,
Doctor :   harsh shampoos
User :   ok
Doctor :   exposure to cold
Doctor :   general exhaustion.
User :   ok
Doctor :   how often you wash your head?
User :   may be in 2-3 days

Doctor :   ok
User :   now i put good amount of oil & then take bath
Doctor :   ok
User :   but again dandruff is down for 1-2 days
User :   after its back with tat itching sensation
Doctor :   sincce you are already using nizoral and are finding no improvement
Doctor :   i would suggest you to meet a dermatologist
Doctor :   so that the doctor can deyermine
User :   no i stopped it
User :   somebdy told regular use is harmful
Doctor :   ok
Doctor :   if there is any under lying health condition causing
Doctor :   this dandruff
User :   no
Doctor :   ok
User :   i used to eat lot of non veg
Doctor :   ok
User :   but now i completely stopped it
Doctor :   there is no significant association between the two
User :   oh k
Doctor :   i would suggest you to meet a dermatologist so that the doctor can determine if there is any under lying health condition causing
this dandruff
Doctor :   and get treated accordingly
User :   ok
Doctor :   did you get that ?
User :   yep
Doctor :   have i answered your query?
Doctor :   please fill this form and say when done
User :   yep doctor
Doctor :   is there any thing that i can help with?
Doctor :   are you there?
User :   ya
Doctor :   Have you filled the form which I have sent?
User :   nothing more doctor
User :   ya
Doctor :   Thanks for consulting Health care magic. Bye for now.
User :   thanks doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor